RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 2  


On exact constants in inequalities for norms of powers of linear operators in a finite-dimensional
A. P. Buslaev
3
Annihilator characterizations of Boolean rings and Boolean lattices
E. M. Vechtomov
15
Polynomial decomposition of Boolean functions
S. F. Vinokurov, N. A. Peryazev
25
On a problem of Zalcman and its generalizations
V. V. Volchkov
30
On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$
N. S. Vyacheslavov, A. K. Ramazanov
37
On a group of intermediate growth that acts on a line by homeomorphisms
R. I. Grigorchuk, A. Maki
46
The approximation of analytic functions in some function spaces and the rational approximation of functions in Hardy classes
A. A. Dovgoshey
64
On some properties of the formation of quasinilpotent groups
S. F. Kamornikov
71
On a theorem of Hardy and Littlewood
Yu. V. Kryakin
78
On a theorem of Schauffler
Yu. M. Movsisyan
84
An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples
V. I. Ovchinnikov
94
On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors
O. R. Polyakova
100
On the simultaneous extension of the topology and pseudonorm of a monoid to its semigroup ring
S. A. Pyartli
110
Interpolation rational operators of Fejér and de la Vallée-Poussin type
E. A. Rovba
114
A generalization of a theorem of Lie, and Jordan tops
S. I. Svinolupov, V. V. Sokolov
122
Quaternion algebras over commutative rings
A. A. Tuganbaev
126
Pseudocharacters on semidirect products of semigroups
V. A. Faiziev
132
The Poincaré–Bendixson theorem and compact families of solution spaces of ordinary differential equations
V. V. Filippov
140
Lower bounds for the widths of classes of periodic functions with a bounded fractional derivative
V. T. Shevaldin
145
On the property of being a basis, for the eigenfunctions of a problem on antiplanar oscillations of a cylinder with external friction
A. A. Shkalikov
152
Uniform approximation of a solution of an inverse problem by the quasireversibility method
A. Yu. Shcheglov
168

Brief Communications
The deformation method for studying infinite-dimensional optimization problems
V. I. Skalyga
175
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019